A1 Journal article – refereed
On the decidability of some equivalence problems for L algebraic series




List of Authors: Honkala J
Publisher: WORLD SCIENTIFIC PUBL CO PTE LTD
Publication year: 1997
Journal: International Journal of Algebra and Computation
Journal name in source: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION
Journal acronym: INT J ALGEBR COMPUT
Volume number: 7
Issue number: 3
Number of pages: 13
ISSN: 0218-1967

Abstract
The equivalence problem for Lindenmayerian algebraic series is discussed. While the problem in general is undecidable, decidable special cases of interest are presented.


Internal Authors/Editors

Last updated on 2019-14-06 at 12:49